A characterization of binary bent functions
GREYC, UniversitÚ de Caen
INRIA, projet CODES
78153 Le Chesnay Cedex, France
66 rue du FossÚ blanc
92231 Gennevilliers Cedex, France.
Journal of Combinatorial Theory, Series A, 76(2): 328-335, 1996.
A recent paper by Carlet introduces a general class of binary bent
functions on GF(2)n (n even)
whose elements are expressed by means of characteristic
functions (indicators) of
n/2-dimensional vector-subspaces of GF(2)n.
An extended version of this
class is introduced in the same paper; it is conjectured
that this version is coinciding with the whole class of
In the present paper, we prove that this conjecture is true.